# SDR CALA2025061105465

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 94,570 hours, 13,410 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pca
- Part number: 2827001011
- Part serial: 5196
- Condition: Leaking
- Location: Zone 600 Elevtr
- Part time: 93,499 hours, 13,286 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RIGHT HYD QTY LOW PER CREW DEBRIEF, APPEOX 2 HRS INTO FLT, HYD QTY STARTED TO DECREASE & NOT FLUCTUATE ON ARRIVAL QTY IND SHOWS .39 WITH BRAKES SET MATCHING HYD SERVICE PANAL GAUGE. ON ARRIVAL PERFORMED GVI OF RT MLG, WINGS, & BELLY OF A/C WITH NO NOTIABLE LEAKS FOUND. HYD QTY ON CENTER & LT TANK READS 0.95. SERVICED RT HYD UP TO 0.86 & FOUND HYD LEAK ON RT ELEVATOR. REMOVED MOST OTBD PANEL (345HB) FOR PCA INSPECTION & FOUND NO HYD LEAKS AT MOST OTBD PCA. WHEN HYD RAN & ELEVATORS MOVED FOUND VERY HEAVY MIST FROM MIDDLE PCA ENCLOSURE. AFTER MIDDLE PCA PANEL (345GB) REMOVED & OPERATED SYS AGAIN & FLT CONTROL WAS UNABLE TO DUPE MIST.  INSPECTED ALL HYD LINES WITH NO FAULTS. SUSPECT EITHER MIDDLE PCA COLD SOAKED & OR ROD END SEAL.  RESEALED & STOPPED HYD LEAK. DUE TO UNABLE TO DUP FAULT WITH MIDDLE PCA SUGGEST MIDDLE PCA REPLACEMENT OR FURTHER TESTING. REMOVED RT SYS, RT ELEVATOR (MIDDLE PCA ) IAW AMM 27-31-05-424-027 , C/W RII REQUIREMENT FOR ATTACH POINT. INSTALLED RT SYS RT ELEVATOR (MIDDLE PCA) IAW AMM 27-31-05-424, OPS & LEAK CKD GOOD.
